Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 102, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 10:52 PM CST for Bienville Parish, Claiborne Parish, Webster Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2015, 10:52 PM CST (04:52 UTC)
- Expired
- Dec 27, 2015, 11:45 PM CST
- In force
- 53 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Bienville Parish, LA, Claiborne Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 72 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 11:10 PM CST | TORNADO | 4 Wsw Homer, LA | TORNADO UPROOTED AND SNAPPED SEVERAL TREES ALONG AND NORTH OF DUTCHTOWN ROAD. |
| Dec 27, 11:40 PM CST | TSTM WND DMG | Nw Homer, LA | TREES DOWN ON SPIGENER RD AND HWY 540 IN HOMER VICINITY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 9:57 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 4.9 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 692 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 360 m²/s²
- 0-3 km storm-relative helicity
- 462 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
122
WFUS54 KSHV 280452
TORSHV
LAC013-027-119-280545-
/O.NEW.KSHV.TO.W.0102.151228T0452Z-151228T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1052 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA...
EAST CENTRAL WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
* UNTIL 1145 PM CST
* AT 1052 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR MINDEN...MOVING NORTHEAST AT 75 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HOMER AROUND 1100 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SPRING
LAKE...LAKE CLAIRBORNE...HOLLY SPRINGS...ANTIOCH AND LISBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3253 9319 3266 9334 3298 9317 3288 9282
TIME...MOT...LOC 0452Z 222DEG 67KT 3266 9319
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
242 follow-up statements
133
WWUS54 KSHV 280506
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 PM CST SUN DEC 27 2015
LAC013-027-119-280545-
/O.CON.KSHV.TO.W.0102.000000T0000Z-151228T0545Z/
BIENVILLE LA-WEBSTER LA-CLAIBORNE LA-
1106 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
NORTHWESTERN BIENVILLE...EAST CENTRAL WEBSTER AND NORTHWESTERN
CLAIBORNE PARISHES...
AT 1105 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HOMER...MOVING NORTHEAST AT 70 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN BIENVILLE...EAST CENTRAL WEBSTER AND NORTHWESTERN
CLAIBORNE PARISHES...INCLUDING THE FOLLOWING LOCATIONS: SPRING LAKE...
LAKE CLAIRBORNE...HOLLY SPRINGS...ANTIOCH AND LISBON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3253 9319 3260 9322 3270 9320 3278 9326
3298 9317 3288 9282
TIME...MOT...LOC 0505Z 220DEG 61KT 3277 9311
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
24029
WWUS54 KSHV 280529
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1129 PM CST SUN DEC 27 2015
LAC013-119-280536-
/O.CAN.KSHV.TO.W.0102.000000T0000Z-151228T0545Z/
BIENVILLE LA-WEBSTER LA-
1129 PM CST SUN DEC 27 2015
...THE TORNADO WARNING FOR NORTHWESTERN BIENVILLE AND EAST CENTRAL
WEBSTER PARISHES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. AND THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3272 9299 3274 9309 3277 9314 3289 9321
3298 9317 3288 9282
TIME...MOT...LOC 0526Z 222DEG 67KT 3307 9279
$$
LAC027-280545-
/O.CON.KSHV.TO.W.0102.000000T0000Z-151228T0545Z/
CLAIBORNE LA-
1129 PM CST SUN DEC 27 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR CENTRAL
CLAIBORNE PARISH...
AT 1126 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED BETWEEN HAYNESVILLE AND HOMER...OR WELL
SOUTHWEST OF JUNCTION CITY...MOVING NORTHEAST AT 60 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
HOMER...HAYNESVILLE...LISBON...LAKE CLAIRBORNE AND ANTIOCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3272 9299 3274 9309 3277 9314 3289 9321
3298 9317 3288 9282
TIME...MOT...LOC 0526Z 222DEG 67KT 3307 9279
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
24What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 9:20 PM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Dec 27, 9:20 PM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
920 PM CST SUN DEC 27 2015
.DISCUSSION...
WATER VAPOR IMAGERY CONTINUES TO SHOW AN IMPRESSIVE UPPER LEVEL
OVER CENTRAL TEXAS THIS EVENING...WITH THE ASSOCIATED COLD FRONT
EVER SO SLOWLY MOVING ACROSS THE ARKLATEX. AT THIS TIME...IT
APPEARS THAT THE COLD FRONT IS THROUGH EAST TEXAS AND PUSHING INTO
LOUISIANA AND SOUTHWEST ARKANSAS. AHEAD OF THIS FRONT...TEMPERATURES
REMAIN IN THE LOWER TO MID 70S...WITH ISOLATED TO SCATTERED
SEVERE THUNDERSTORMS ONGOING. SEVERAL TORNADOES HAVE BEEN REPORTED
THIS AFTERNOON AND EVENING...AND TEAMS WILL BE OUT IN THE FIELD
THIS WEEK SURVEYING THE DAMAGE. AT THIS TIME...THE SEVERE WEATHER
THREAT IS CONTINUING ACROSS PORTIONS OF LOUISIANA AND SOUTHWEST
ARKANSAS...WITH THE TORNADO WATCH IN EFFECT THROUGH 10 PM. THE
OTHER PRIMARY THREAT THIS EVENING IS WITH THE HEAVY RAIN AND FLASH
FLOODING. IN FACT...FLASH FLOOD WARNINGS BLANKET OUR WESTERN
COUNTIES AND PARISHES...WITH SEVERE REPORTS OF FLOODED ROADWAYS
AND WASHOUTS ONGOING. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT
THROUGH 6 AM.
SHOWERS AND THUNDERSTORMS WILL GRADUALLY DECREASE THROUGH THE DAY
ON MONDAY...WITH MUCH DRIER AND COOLER CONDITIONS PREVAILING
ACROSS THE REGION FOR MUCH OF THE WEEK. PALMER
&&
.AVIATION... /ISSUED AT 545 PM CST/
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS
THROUGH 28/06Z BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS
THROUGH THE REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY
DIMINISHING FROM THE WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE
TERMINAL FORECAST PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS
WITH HIGHER GUSTS BEHIND THE FRONT THROUGH MONDAY. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 82 46 50 34 / 100 100 20 0
MLU 80 53 55 36 / 70 100 30 0
DEQ 72 46 46 29 / 100 100 40 10
TXK 77 46 48 32 / 100 100 30 0
ELD 78 48 51 33 / 90 100 30 10
TYR 76 40 45 33 / 100 100 20 0
GGG 79 42 47 33 / 100 100 20 0
LFK 75 41 49 33 / 100 100 10 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR ARZ050-051-059>061-
070>073.
LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
010>014-017>022.
OK...FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH UNTIL 6 AM CST MONDAY FOR TXZ096-097-108>112-
124>126-136>138-149-150.
&&
28/05Hazardous weather outlook, Dec 27, 9:45 AM CST, 13 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 945 AM CST SUN DEC 27 2015 ARZ050-051-059>061-071>073-OKZ077-281545- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA- UNION-MCCURTAIN- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED TODAY AND TONIGHT. ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545- MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ001-002-010-017-TXZ151>153-165>167-281545- CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS ARE ACTIVATED. LAZ003>006-011>014-018>022-281545- WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON- OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 945 AM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS. SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED LATER TODAY AND TONIGHT. PALMER
In the hours before
Local storm report, Dec 27, 10:16 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1016 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM FLASH FLOOD SAN AUGUSTINE 31.53N 94.11W
12/27/2015 SAN AUGUSTINE TX 911 CALL CENTER
ROAD FLOODED DOWNTOWN
&&
EVENT NUMBER SHV1500855
21Local storm report, Dec 27, 10:22 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1022 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM FLASH FLOOD CARTHAGE 32.15N 94.34W
12/27/2015 PANOLA TX 911 CALL CENTER
FM 10 CARTHAGE FLOODED
&&
EVENT NUMBER SHV1500856
21Local storm report, Dec 27, 10:29 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1029 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD FULTON 33.61N 93.81W
12/27/2015 HEMPSTEAD AR 911 CALL CENTER
HIGHWAY 67 BETWEEN FULTON AND HOPE FLOODED
&&
EVENT NUMBER SHV1500857
21Local storm report, Dec 27, 10:35 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1035 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1033 PM FLASH FLOOD LUFKIN 31.33N 94.73W
12/27/2015 ANGELINA TX 911 CALL CENTER
TOM HOLLAND RD CLOSED DUE TO FLOODING
&&
EVENT NUMBER SHV1500858
21Local storm report, Dec 27, 10:40 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD MOUNT VERNON 33.17N 95.22W
12/27/2015 FRANKLIN TX 911 CALL CENTER
COUNTY RD 4130 FLOOD ROADWAY
&&
EVENT NUMBER SHV1500859
21Local storm report, Dec 27, 10:50 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1050 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD S HAWORTH 33.84N 94.65W
12/27/2015 MCCURTAIN OK 911 CALL CENTER
HIGHWAY 3 SOUTH OF HAWORTH ROAD CLOSED
&&
EVENT NUMBER SHV1500860
21The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 7:14 PM CST | Tornado Warning | SHV | Bienville, Red River | 31 min |
| Dec 27, 7:32 PM CST | Tornado Warning | SHV | Bossier | 43 min |
| Dec 27, 8:09 PM CST | Tornado Warning | SHV | Caddo | 51 min |
| Dec 27, 8:19 PM CST | Tornado Warning | SHV | Bossier, Caddo | 26 min |
| Dec 27, 8:48 PM CST | Tornado Warning | SHV | Bossier, Caddo | 42 min |
| Dec 27, 9:05 PM CST | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Dec 27, 9:56 PM CST | Flash Flood Warning | SHV | Bienville, Claiborne, Red River, Webster | 6 hr |
| Dec 27, 10:00 PM CST | Severe Thunderstorm Warning | SHV | Bossier | 30 min |
| Dec 27, 10:04 PM CST | Flash Flood Warning | SHV | Natchitoches, Sabine | 6 hr |
| Dec 27, 10:18 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Caddo, Red River, Webster | 42 min |
| Dec 27, 10:34 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 26 min |
| Dec 27, 10:45 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 30 min |
| Dec 27, 10:57 PM CST | Severe Thunderstorm Warning | SHV | Claiborne, Webster | 23 min |
| Dec 27, 11:10 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches, Red River, Webster | 35 min |
| Dec 27, 11:33 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Lincoln, Natchitoches, Red River and 1 more | 57 min |
| Dec 27, 11:42 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Natchitoches, Red River, Webster | 78 min |
| Dec 28, 12:05 AM CST | Tornado Warning | SHV | Bienville, Jackson, Lincoln | 25 min |
| Dec 28, 12:19 AM CST | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 15 hr |
| Dec 28, 12:23 AM CST | Flash Flood Warning | SHV | Grant, Jackson, Lincoln, Winn | 4 hr |
| Dec 28, 12:29 AM CST | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Grant, Jackson, LaSalle and 4 more | 61 min |
| Dec 28, 1:02 AM CST | Special Weather Statement | SHV | LaSalle | 28 min |
| Dec 28, 1:30 AM CST | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita, Union, Winn | 30 min |
| Dec 28, 2:01 AM CST | Special Weather Statement | SHV | Ouachita | 14 min |
| Dec 28, 10:06 AM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 25 hr |
Nearby
Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.